MathSciNet Relay Station
MathSciNet bibliographic data
MR2650738 (2011h:62062) 62F10 (62J05)
Dong, Yuexiao; Li, Bing Dimension reduction for non-elliptically distributed predictors: second-order methods. Biometrika 97 (2010), no. 2, 279–294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement